From quantum spectra to classical orbits: the rectangular billiards
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (8): 2450-2453    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
From quantum spectra to classical orbits: the rectangular billiards
Lu Jun, Du Meng-Li
中国科学院理论物理研究所,北京 100080
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn